RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 4, Pages 41–70 (Mi fpm1528)  

This article is cited in 2 scientific papers (total in 2 papers)

Multiplicatively idempotent semirings

E. M. Vechtomov, A. A. Petrov

Vyatka State University of Humanities, Vyatka, Russia

Abstract: The article is devoted to the investigation of semirings with idempotent multiplication. General structure theorems for such semirings are proved. We focus on the study of the class $\mathfrak M$ of all commutative multiplicatively idempotent semirings. We obtain necessary conditions when semirings from $\mathfrak M$ are subdirectly irreducible. We consider some properties of the variety $\mathfrak M$. In particular, we show that $\mathfrak M$ is generated by two of its subvarieties, defined by the identities $3x=x$ and $3x=2x$. We explore the variety $\mathfrak N$ generated by two-element commutative multiplicatively idempotent semirings. It is proved that the lattice of all subvarieties of $\mathfrak N$ is a $16$-element Boolean lattice.

Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 206:6, 634–653

Bibliographic databases:

UDC: 512.558

Citation: E. M. Vechtomov, A. A. Petrov, “Multiplicatively idempotent semirings”, Fundam. Prikl. Mat., 18:4 (2013), 41–70; J. Math. Sci., 206:6 (2015), 634–653

Citation in format AMSBIB
\Bibitem{VecPet13}
\by E.~M.~Vechtomov, A.~A.~Petrov
\paper Multiplicatively idempotent semirings
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 4
\pages 41--70
\mathnet{http://mi.mathnet.ru/fpm1528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431831}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 206
\issue 6
\pages 634--653
\crossref{https://doi.org/10.1007/s10958-015-2340-6}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84956828248}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1528
  • http://mi.mathnet.ru/eng/fpm/v18/i4/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Vechtomov, N. V. Shalaginova, “Semirings of continuous $(0,\infty]$-valued functions”, J. Math. Sci., 233:1 (2018), 28–41  mathnet  crossref  elib
    2. E. M. Vechtomov, A. A. Petrov, “Pseudocomplements in the lattice of subvarieties of a variety of multiplicatively idempotent semirings”, J. Math. Sci., 237:3 (2019), 410–419  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:307
    Full text:128
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021